# SDR GLBA2012100800077

- Difficulty date: October 8, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 32,842 hours, 44,165 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 163.97 S9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK ON FRAME AT FS 163.97 AT STRINGER 9R CUTOUT, .5" IN LENGTH.   REPAIRED IAW EO 12-1900-53-053.   MAJOR REPAIR.
